Alert archive / Missouri / River Flood Warnings in 2021
River Flood Warning 163, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jul 11, 2021, 8:54 PM CDT for Carroll County, Chariton County, Missouri. It took effect at Jul 13, 2021, 3:00 AM CDT. It was in force for 52 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2021, 8:54 PM CDT (01:54 UTC)
- In effect from
- Jul 13, 2021, 3:00 AM CDT
- Expired
- Jul 15, 2021, 7:00 AM CDT
- In force
- 52 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Carroll County, MO, Chariton County, MO
The radar
The Pleasant Hill radar (KEAX), 116 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River near Brunswick (BRNM7).
- Action stage
- 14 ft
- Minor stage
- 19 ft
- Moderate stage
- 27 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
624
WGUS43 KEAX 120154
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
854 PM CDT Sun Jul 11 2021
...The National Weather Service in Pleasant Hill MO has issued a
Flood Warning for the following rivers in Missouri...
Grand River near Brunswick affecting Chariton and Carroll
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product along with additional weather and stream information is
available at www.weather.gov/kc/.
&&
MOC033-041-130200-
/O.NEW.KEAX.FL.W.0163.210713T0800Z-210715T1200Z/
/BRNM7.1.ER.210713T0800Z.210714T0000Z.210714T1200Z.UU/
854 PM CDT Sun Jul 11 2021
The National Weather Service in Pleasant Hill MO has issued a
* Flood Warning for
the Grand River near Brunswick.
* From late Monday night to Thursday morning.
* There is no current observed data.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Tuesday morning to a crest of 19.5 feet Tuesday evening. It will
then fall below flood stage Wednesday morning.
* Impact...At 19.0 feet, Flooding of low-lying areas occurs along
the west bank of the Grand River near the U.S. Highway 24 bridge
about 1 mile west of Brunswick.
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313
3945 9327
$$
BT10 follow-up statements
699
WGUS83 KEAX 121308
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
808 AM CDT Mon Jul 12 2021
...The Flood Warning is extended for the following rivers in
Missouri...
Grand River near Sumner affecting Linn MO, Chariton, Livingston
and Carroll Counties.
Grand River near Brunswick affecting Chariton and Carroll
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product along with additional weather and stream information is
available at www.weather.gov/kc/.
&&
MOC033-041-115-117-131315-
/O.EXT.KEAX.FL.W.0157.000000T0000Z-210715T1143Z/
/SNZM7.2.ER.210711T1406Z.210713T0000Z.210714T1143Z.NO/
808 AM CDT Mon Jul 12 2021
...The Flood Warning is now in effect until Thursday morning...
The Flood Warning continues for
the Grand River near Sumner.
* Until Thursday morning.
* At 7:45 AM CDT Monday the stage was 32.8 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 34.0 feet
this evening. It will then fall below flood stage Wednesday
morning.
* Impact...At 23.0 feet, Bottomland 1 to 2 miles south of the gage
begins to flood.
* Impact...At 26.0 feet, Rural land adjacent to the river is flooded.
* Impact...At 28.0 feet, Rural roads are under water.
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321
3951 9330
$$
MOC033-041-131315-
/O.EXT.KEAX.FL.W.0163.210714T0000Z-210715T1630Z/
/BRNM7.1.ER.210714T0000Z.210714T0600Z.210714T1630Z.UU/
808 AM CDT Mon Jul 12 2021
...The Flood Warning is now in effect until late Thursday morning...
The Flood Warning continues for
the Grand River near Brunswick.
* From Tuesday evening to late Thursday morning.
* At 6:09 AM CDT Monday the stage was 17.1 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 19.3 feet early Wednesday morning.
It will then fall below flood stage late Wednesday morning.
* Impact...At 19.0 feet, Flooding of low-lying areas occurs along
the west bank of the Grand River near the U.S. Highway 24 bridge
about 1 mile west of Brunswick.
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313
3945 9327
$$
Klaus639
WGUS83 KEAX 122059
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
359 PM CDT Mon Jul 12 2021
...The Flood Warning is extended for the following rivers in
Missouri...
Grand River near Sumner affecting Linn MO, Chariton, Livingston
and Carroll Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Grand River near Brunswick affecting Chariton and Carroll
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product along with additional weather and stream information is
available at www.weather.gov/kc/.
&&
MOC033-041-115-117-132100-
/O.EXT.KEAX.FL.W.0157.000000T0000Z-210715T1205Z/
/SNZM7.2.ER.210711T1406Z.210713T0000Z.210714T1205Z.NO/
359 PM CDT Mon Jul 12 2021
...The Flood Warning is now in effect until Thursday morning...
The Flood Warning continues for
the Grand River near Sumner.
* Until Thursday morning.
* At 3:45 PM CDT Monday the stage was 32.7 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 34.0 feet
this evening. It will then fall below flood stage Wednesday
morning.
* Impact...At 23.0 feet, Bottomland 1 to 2 miles south of the gage
begins to flood.
* Impact...At 26.0 feet, Rural land adjacent to the river is flooded.
* Impact...At 28.0 feet, Rural roads are under water.
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321
3951 9330
$$
MOC033-041-132100-
/O.CON.KEAX.FL.W.0163.210714T0000Z-210715T1630Z/
/BRNM7.1.ER.210714T0000Z.210714T1200Z.210714T1630Z.UU/
359 PM CDT Mon Jul 12 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Grand River near Brunswick.
* From Tuesday evening to late Thursday morning.
* At 6:09 AM CDT Monday the stage was 17.1 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 19.3 feet Wednesday morning. It
will then fall below flood stage late Wednesday morning.
* Impact...At 19.0 feet, Flooding of low-lying areas occurs along
the west bank of the Grand River near the U.S. Highway 24 bridge
about 1 mile west of Brunswick.
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313
3945 9327
$$
Klaus077
WGUS83 KEAX 130130
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
830 PM CDT Mon Jul 12 2021
...The Flood Warning continues for the following rivers in
Missouri...
Grand River near Sumner affecting Linn MO, Chariton, Livingston
and Carroll Counties.
Grand River near Brunswick affecting Chariton and Carroll
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
This product along with additional weather and stream information is
available at www.weather.gov/kc/.
&&
MOC033-041-115-117-140130-
/O.EXT.KEAX.FL.W.0157.000000T0000Z-210715T0856Z/
/SNZM7.2.ER.210711T1406Z.210712T1745Z.210714T0856Z.NO/
830 PM CDT Mon Jul 12 2021
...The Flood Warning is now in effect until early Thursday morning...
The Flood Warning continues for
the Grand River near Sumner.
* Until early Thursday morning.
* At 7:45 PM CDT Monday the stage was 32.7 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to fall below flood stage early
Wednesday morning and continue falling to 10.8 feet Saturday
evening.
* Impact...At 23.0 feet, Bottomland 1 to 2 miles south of the gage
begins to flood.
* Impact...At 26.0 feet, Rural land adjacent to the river is flooded.
* Impact...At 28.0 feet, Rural roads are under water.
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321
3951 9330
$$
MOC033-041-140130-
/O.EXT.KEAX.FL.W.0163.210713T1800Z-210714T1800Z/
/BRNM7.1.ER.210713T1800Z.210713T1800Z.210713T1800Z.UU/
830 PM CDT Mon Jul 12 2021
...The Flood Warning is now in effect until early Wednesday
afternoon...
The Flood Warning continues for
the Grand River near Brunswick.
* From Tuesday afternoon to early Wednesday afternoon.
* At 4:46 PM CDT Monday the stage was 18.2 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.0 feet
early tomorrow afternoon.
* Impact...At 19.0 feet, Flooding of low-lying areas occurs along
the west bank of the Grand River near the U.S. Highway 24 bridge
about 1 mile west of Brunswick.
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313
3945 9327
$$
BT221
WGUS83 KEAX 131043
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
543 AM CDT Tue Jul 13 2021
...The Flood Warning is extended for the following rivers in
Missouri...
Grand River near Brunswick affecting Chariton and Carroll
Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Chariton River near Prairie Hill affecting Chariton and Macon
Counties.
Grand River near Sumner affecting Linn MO, Chariton, Livingston
and Carroll Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product along with additional weather and stream information is
available at www.weather.gov/kc/.
&&
MOC033-041-141045-
/O.EXT.KEAX.FL.W.0163.210713T1043Z-210715T0024Z/
/BRNM7.1.ER.000000T0000Z.210713T1200Z.210714T0024Z.UU/
543 AM CDT Tue Jul 13 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Grand River near Brunswick.
* From early this morning to tomorrow evening.
* At 5:39 AM CDT Tuesday the stage was 19.1 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.1 feet
this morning. It will then fall below flood stage this evening.
* Impact...At 19.0 feet, Flooding of low-lying areas occurs along
the west bank of the Grand River near the U.S. Highway 24 bridge
about 1 mile west of Brunswick.
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313
3945 9327
$$
MOC033-041-115-117-141045-
/O.CON.KEAX.FL.W.0157.000000T0000Z-210715T0856Z/
/SNZM7.2.ER.210711T1406Z.210712T1745Z.210714T0856Z.NO/
543 AM CDT Tue Jul 13 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Grand River near Sumner.
* Until early Thursday morning.
* At 4:45 AM CDT Tuesday the stage was 32.2 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 32.5 feet
this morning. It will then fall below flood stage late tonight.
* Impact...At 23.0 feet, Bottomland 1 to 2 miles south of the gage
begins to flood.
* Impact...At 26.0 feet, Rural land adjacent to the river is flooded.
* Impact...At 28.0 feet, Rural roads are under water.
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321
3951 9330
$$
MOC041-121-141045-
/O.CON.KEAX.FL.W.0156.000000T0000Z-210714T1520Z/
/PRIM7.2.ER.210710T1238Z.210711T1300Z.210713T1520Z.UU/
543 AM CDT Tue Jul 13 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Chariton River near Prairie Hill.
* Until late tomorrow morning.
* At 4:45 AM CDT Tuesday the stage was 18.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late
this morning and continue falling to 4.3 feet Saturday evening.
* Impact...At 15.0 feet, Fields along the river begin to flood.
* Impact...At 19.0 feet, Farmland and secondary roads in the
Chariton River floodplain are under water.
* Impact...At 20.0 feet, State Highway 129 is overtopped by flood
waters 8 miles north of Salisbury.
&&
LAT...LON 3997 9273 3997 9261 3960 9268 3927 9290
3933 9299
$$
Blair541
WGUS83 KEAX 131536
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1036 AM CDT Tue Jul 13 2021
...The Flood Warning is extended for the following rivers in
Missouri...
Grand River near Brunswick affecting Chariton and Carroll
Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Chariton River near Prairie Hill affecting Chariton and Macon
Counties.
Grand River near Sumner affecting Linn MO, Chariton, Livingston
and Carroll Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product along with additional weather and stream information is
available at www.weather.gov/kc/.
&&
MOC033-041-141545-
/O.EXT.KEAX.FL.W.0163.000000T0000Z-210715T0025Z/
/BRNM7.1.ER.000000T0000Z.210713T1200Z.210714T0024Z.UU/
1036 AM CDT Tue Jul 13 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Grand River near Brunswick.
* Until tomorrow evening.
* At 5:39 AM CDT Tuesday the stage was 19.1 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.1 feet
this morning. It will then fall below flood stage this evening.
* Impact...At 19.0 feet, Flooding of low-lying areas occurs along
the west bank of the Grand River near the U.S. Highway 24 bridge
about 1 mile west of Brunswick.
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313
3945 9327
$$
MOC033-041-115-117-141545-
/O.CON.KEAX.FL.W.0157.000000T0000Z-210715T0856Z/
/SNZM7.2.ER.210711T1406Z.210712T1745Z.210714T0856Z.NO/
1036 AM CDT Tue Jul 13 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Grand River near Sumner.
* Until early Thursday morning.
* At 4:45 AM CDT Tuesday the stage was 32.2 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 32.5 feet
this morning. It will then fall below flood stage late tonight.
* Impact...At 23.0 feet, Bottomland 1 to 2 miles south of the gage
begins to flood.
* Impact...At 26.0 feet, Rural land adjacent to the river is flooded.
* Impact...At 28.0 feet, Rural roads are under water.
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321
3951 9330
$$
MOC041-121-141530-
/O.CON.KEAX.FL.W.0156.000000T0000Z-210714T1520Z/
/PRIM7.2.ER.210710T1238Z.210711T1300Z.210713T1520Z.UU/
1036 AM CDT Tue Jul 13 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Chariton River near Prairie Hill.
* Until late tomorrow morning.
* At 4:45 AM CDT Tuesday the stage was 18.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late
this morning and continue falling to 4.3 feet Saturday evening.
* Impact...At 15.0 feet, Fields along the river begin to flood.
* Impact...At 19.0 feet, Farmland and secondary roads in the
Chariton River floodplain are under water.
* Impact...At 20.0 feet, State Highway 129 is overtopped by flood
waters 8 miles north of Salisbury.
&&
LAT...LON 3997 9273 3997 9261 3960 9268 3927 9290
3933 9299
$$
HB064
WGUS83 KEAX 131835
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
135 PM CDT Tue Jul 13 2021
...The Flood Warning continues for the following rivers in
Missouri...
Grand River near Brunswick affecting Chariton and Carroll
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product along with additional weather and stream information is
available at www.weather.gov/kc/.
&&
MOC033-041-141845-
/O.CON.KEAX.FL.W.0163.000000T0000Z-210715T0025Z/
/BRNM7.1.ER.210713T1035Z.210713T1822Z.210714T1400Z.UU/
135 PM CDT Tue Jul 13 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Grand River near Brunswick.
* Until tomorrow evening.
* At 1:22 PM CDT Tuesday the stage was 19.5 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late
tomorrow morning and continue falling to 7.6 feet Sunday morning.
* Impact...At 19.0 feet, Flooding of low-lying areas occurs along
the west bank of the Grand River near the U.S. Highway 24 bridge
about 1 mile west of Brunswick.
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313
3945 9327
$$
SAW418
WGUS83 KEAX 140248
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
948 PM CDT Tue Jul 13 2021
...The Flood Warning is extended for the following rivers in
Missouri...
Grand River near Brunswick affecting Chariton and Carroll
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product along with additional weather and stream information is
available at www.weather.gov/kc/.
&&
MOC033-041-150300-
/O.EXT.KEAX.FL.W.0163.000000T0000Z-210716T0224Z/
/BRNM7.1.ER.210713T1035Z.210714T0600Z.210715T0224Z.UU/
948 PM CDT Tue Jul 13 2021
...The Flood Warning is now in effect until late Thursday evening...
The Flood Warning continues for
the Grand River near Brunswick.
* Until late Thursday evening.
* At 1:22 PM CDT Tuesday the stage was 19.5 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 19.6 feet
just after midnight tonight. It will then fall below flood stage
late tomorrow evening.
* Impact...At 19.0 feet, Flooding of low-lying areas occurs along
the west bank of the Grand River near the U.S. Highway 24 bridge
about 1 mile west of Brunswick.
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313
3945 9327
$$
Williams394
WGUS83 KEAX 141246
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
746 AM CDT Wed Jul 14 2021
...The Flood Warning is extended for the following rivers in
Missouri...
Grand River near Sumner affecting Linn MO, Chariton, Livingston
and Carroll Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Grand River near Brunswick affecting Chariton and Carroll
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product along with additional weather and stream information is
available at www.weather.gov/kc/.
&&
MOC033-041-151300-
/O.EXT.KEAX.FL.W.0163.000000T0000Z-210715T1800Z/
/BRNM7.1.ER.210713T1035Z.210714T1103Z.210714T1800Z.UU/
746 AM CDT Wed Jul 14 2021
...The Flood Warning is now in effect until early tomorrow
afternoon...
The Flood Warning continues for
the Grand River near Brunswick.
* Until early tomorrow afternoon.
* At 6:03 AM CDT Wednesday the stage was 19.5 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this
afternoon and continue falling to 7.3 feet Monday morning.
* Impact...At 19.0 feet, Flooding of low-lying areas occurs along
the west bank of the Grand River near the U.S. Highway 24 bridge
about 1 mile west of Brunswick.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Wed Thu Fri
1pm 1pm 1pm
Grand River
Brunswick 19.0 19.5 Wed 6am 19.0 13.5 9.7
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313
3945 9327
$$
MOC033-041-115-117-151300-
/O.EXT.KEAX.FL.W.0157.000000T0000Z-210715T1800Z/
/SNZM7.2.ER.210711T1406Z.210712T1745Z.210714T1800Z.NO/
746 AM CDT Wed Jul 14 2021
...The Flood Warning is now in effect until early tomorrow
afternoon...
The Flood Warning continues for
the Grand River near Sumner.
* Until early tomorrow afternoon.
* At 6:45 AM CDT Wednesday the stage was 28.4 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this
afternoon and continue falling to 10.5 feet Monday morning.
* Impact...At 23.0 feet, Bottomland 1 to 2 miles south of the gage
begins to flood.
* Impact...At 26.0 feet, Rural land adjacent to the river is flooded.
* Impact...At 28.0 feet, Rural roads are under water.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Wed Thu Fri
1pm 1pm 1pm
Grand River
Sumner 26.0 28.4 Wed 6am 26.0 15.2 12.8
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321
3951 9330
$$
SAW429
WGUS83 KEAX 141945
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
245 PM CDT Wed Jul 14 2021
...The Flood Warning is extended for the following rivers in
Missouri...
Grand River near Brunswick affecting Chariton and Carroll
Counties.
Grand River near Sumner affecting Linn MO, Chariton, Livingston
and Carroll Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product along with additional weather and stream information is
available at www.weather.gov/kc/.
&&
MOC033-041-151945-
/O.EXT.KEAX.FL.W.0163.000000T0000Z-210716T0000Z/
/BRNM7.1.ER.210713T1035Z.210714T1103Z.210715T0000Z.UU/
245 PM CDT Wed Jul 14 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Grand River near Brunswick.
* Until tomorrow evening.
* At 11:08 AM CDT Wednesday the stage was 19.3 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this
evening.
* Impact...At 19.0 feet, Flooding of low-lying areas occurs along
the west bank of the Grand River near the U.S. Highway 24 bridge
about 1 mile west of Brunswick.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Wed Thu Thu
7pm 7am 7pm
Grand River
Brunswick 19.0 19.3 Wed 11am 19.0 17.4 14.6
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313
3945 9327
$$
MOC033-041-115-117-151945-
/O.EXT.KEAX.FL.W.0157.000000T0000Z-210716T0000Z/
/SNZM7.2.ER.210711T1406Z.210712T1745Z.210715T0000Z.NO/
245 PM CDT Wed Jul 14 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Grand River near Sumner.
* Until tomorrow evening.
* At 1:45 PM CDT Wednesday the stage was 26.8 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this
evening.
* Impact...At 23.0 feet, Bottomland 1 to 2 miles south of the gage
begins to flood.
* Impact...At 26.0 feet, Rural land adjacent to the river is flooded.
* Impact...At 28.0 feet, Rural roads are under water.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Wed Thu Thu
7pm 7am 7pm
Grand River
Sumner 26.0 26.8 Wed 1pm 26.0 20.2 16.9
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321
3951 9330
$$
SAW790
WGUS83 KEAX 150125
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
825 PM CDT Wed Jul 14 2021
...The Flood Warning is cancelled for the following rivers in
Missouri...
Grand River near Brunswick affecting Chariton and Carroll
Counties.
Grand River near Sumner affecting Linn MO, Chariton, Livingston
and Carroll Counties.
MOC033-041-150230-
/O.CAN.KEAX.FL.W.0163.000000T0000Z-210715T0125Z/
/BRNM7.1.ER.210713T1035Z.210714T1103Z.210714T1908Z.UU/
825 PM CDT Wed Jul 14 2021
...The Flood Warning for the Grand River near Brunswick has been
cancelled...
The Flood Warning is cancelled for
the Grand River near Brunswick.
* At 7:08 PM CDT Wednesday the stage was 18.5 feet.
* Flood stage is 19.0 feet.
* Forecast...The river is expected to fall to 9.3 feet early Monday
afternoon.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Thu Thu Fri
1am 1pm 1am
Grand River
Brunswick 19.0 18.5 Wed 7pm 18.2 16.0 13.3
&&
LAT...LON 3951 9330 3953 9321 3938 9307 3938 9313
3945 9327
$$
MOC033-041-115-117-150230-
/O.CAN.KEAX.FL.W.0157.000000T0000Z-210715T0125Z/
/SNZM7.2.ER.210711T1406Z.210712T1745Z.210714T2305Z.NO/
825 PM CDT Wed Jul 14 2021
...The Flood Warning for the Grand River near Sumner has been
cancelled...
The Flood Warning is cancelled for
the Grand River near Sumner.
* At 7:45 PM CDT Wednesday the stage was 25.7 feet.
* Flood stage is 26.0 feet.
* Forecast...The river is expected to fall to 13.0 feet early Monday
afternoon.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Thu Thu Fri
1am 1pm 1am
Grand River
Sumner 26.0 25.7 Wed 7pm 23.2 18.1 17.2
&&
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321
3951 9330
$$
LeightonWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jul 11, 6:46 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jul 11, 6:46 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 646 PM CDT Sun Jul 11 2021 .Discussion... Issued at 250 PM CDT SUN JUL 11 2021 Message of the Day: -A few isolated to scattered showers are expected this afternoon, mainly along and east of I-35. Temps are only topping out in the upper 60s to mid 70s today. -A little rain is possible in our far eastern counties Monday, but otherwise dry Monday and Tuesday. Temps will be in the mid 70s to low 80s Monday and then upper 80s to low 90s for Tuesday and beyond. -A few rounds of storms are possible Wednesday through the end of the week. Low pressure remains almost parked over eastern MO, keeping temperatures cool and rain chances around today. Temperatures should only reach the upper 60s to mid 70s across the area with dew points in the 60s, so it feels pretty nice. An area of rain is slowly moving south-southwest in western MO right now. This will continue to slowly move this direction through the day, eventually breaking up and dissipating this evening. More isolated to scattered development is expected across the rest of the area this afternoon. This will be pretty hit and miss. All shower activity will gradually decrease tonight. Monday, there won't be much movement with the low pressure system due to high pressure building in off the East Coast. So hit and miss shower chances will exist in our far eastern counties tomorrow as well. The rest of the area should be dry, with clouds slowly clearing out. High temperatures will be around the mid 70s in eastern MO with the clouds and rain. Elsewhere should reach the upper 70s to low 80s. The low pressure system will finally move off to the northeast Tuesday, allowing for high pressure to move into the region. This will make for a sunny day with seasonal temperatures in the low to upper 80s. On Wednesday, we will transition into the warm sector of a developing low in eastern CO. Increased warm air and moisture advection will result in temperatures in the upper 80s to low 90s and heat indices in the upper 90s. A shortwave trough will be moving through the upper Midwest bringing rain chances to our northern counties Wednesday. Storm chances will continue through the end of the week for the entire area, as additional shortwave troughs move across the region. && .Aviation...(For the 00Z TAFS through 00Z Monday Evening) Issued at 640 PM CDT SUN JUL 11 2021 Upper level low spinning across eastern Missouri may result in MVFR to IFR ceilings east of highway 65 overnight. Could also see sporadic shower activity, though is not expected to have a significant impact on visibility. As low pressure system moves east, lower ceilings will gradually shift east. Scattered to -Broken cloud deck of 2000-3500 feet expected during the daylight hours at the terminals. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Atkins Aviation...BT
Hazardous weather outlook, Jul 11, 4:55 AM CDT, 15 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 455 AM CDT Sun Jul 11 2021 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-121000- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 455 AM CDT Sun Jul 11 2021 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight No hazardous weather is expected. Some scattered showers are expected throughout the region. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected. Rain chances dissipate Monday and Tuesday before returning midweek. Temperatures slowly warm back into the mid to upper 80s. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Jul 11, 5:57 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
557 PM CDT SUN JUL 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HEAVY RAIN 4 W NOVINGER 40.24N 92.78W
07/11/2021 M2.51 INCH ADAIR MO PUBLIC
24 HOUR TOTAL RAIN MEASUREMENT.
&&
CDBNearby
River Flood Warnings in Missouri, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.